I feel I can see everything around me at the same time, although I am focusing on some other thing. When someone sitting next to me or across me makes any movement like scratching their nose, shoulder, knee or even twitch an arm, then I quickly look in that direction and back. I feel people think that I am watching them and now, I am trying to avoid people, but it is difficult at work. I had the same issue about nine years ago. I am using Epanutin for 20 years with Rivotril for about two years for epilepsy. Previously, I was using Epanutin, Topamax and Lamictin. My Epanutin level is 100%. I wanted to know whether the symptoms are any side effect of the medications that I am consuming.
Welcome to icliniq.com.
For further information consult a neurologist online --> https://www.icliniq.com/ask-a-doctor-online/neurologist
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. sleepiness are the most common side effect of the Briviact (Brivaracetam). Usually, this side effect will get reduced over three to four days. If it does not improve, then I think you should switch back to Phenytoin. As you said, there were no... Read fullMy BPAD medicines have lowered my sex drive and make me short of breath. Please help.
.. like shortness of breath, poor sleep and loss of sexual pleasure are all the side effects of the medicines that you take for bipolar disorder. I will not suggest stopping these medications, but it will be better to take few medications with effect... Read fullWill there be any side effect with long-term use of Clobazam?
He has been diagnosed with benign childhood epilepsy ... Read full
Ask your health query to a doctor online?Ask a Neurologist Now